MathSciNet Relay Station
MathSciNet bibliographic data
MR712972 (85e:11059) 11M06
Ghosh, A. On the Riemann zeta function—mean value theorems and the distribution of $\mid S(T)\mid $. J. Number Theory 17 (1983), no. 1, 93–102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement